Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • June 13, 2011
  • 06:58 PM

I had two stent placed in my coronary artery after a heart attack (MI). This was just happened 4 weeks ago, May 19, 2011. After the Stents, I confidently felt okay that wish to come back to work but after 2 weeks and certain fatigue of long hour play with my PC, I landed again in ER due to whole body numbness, white as no blood running all over my body followed by shivering. My BP drops down and the ER doctors confused with my blurred vision symptom that they even scanned me with CT. All check-ups related to my heart were normal. I was discharged after overnight of observation.

After this second event I have abnormal feeling with me. Chest pain occurs (in center breast, sometimes pressure like full of gas from my stomach). I sometimes could not walk in normal pace since my legs are so weak. Because of medicine side effects, I always felt bloated that cause me dizzy. I’m staying in bed or sitting in sofa 23hours a day. I take the standard four heart meds: Metoprolol, Plavix, Asprin300, and Atorvastatin for Cholesterol.

What was happened to me exactly?...

I am 41, normal weight, no hypertension, no diabetes, non-smoker, fair body built as a result of home gym but heart disease does run in the family.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?